SUBJECTS: ENGLISH SOLUTION YEAR: 6 WORKSHEET#7

Activity- Add a prefix to each of the following words to make new words.

- 1. anticlockwise 2. misbehave
- 3. nonsense 4. impossible
- 5. misplace 6. Disobey
- 7. unhappy 8. nonfiction
- 9. illegal 10. dishonest

ACTIVITY- Complete the sentences using a negative form of the word in brackets.

- 2. unpacked 3. disappeared
- 4. disagree 5. rewrite
- 6. illegal 7. unlock
- 8. disliked 9. retake

ACTIVITY- There. Their

- 1. their, there
- 2. There, their
- 3. there, their
- 4. There, their
- 5. their, there
- 6. their, there

1075 LOVU SANGAM SCHOOL LESSON NOTES AND ACTIVITIES

SUBJECT: MATHEMATICS SOLUTIONS YEAR: 6 WORKSHEET # 7

STRAND	Measurements
SUB-	Time
STRAND	
CONTENT	Determine the length of time spent in an activity.
LEARNING	Calculate speed, distance and time taken on a journey to complete an event.
OUTCOME	

Activity A

Refer to the FBC TV guide below to answer the questions:

6.00 a.m	30 min	Go Go Giggles(C)	
6.30 a.m	30min Super Ninjas(C)		
7.00 a.m	30min Sesame Street(C)		
	2hours 30 min Aljazeera		
10.00 a.m	30 min	Brandstar-Shop on TV	
10.30 a.m	30 min World of Bollywood		
11.00 a.m		Na Vakekeli-Radio Fiji One Talkback	

- 1. How long is Go Go Giggles? 6.30 Go Go Giggles is
- <u>6.00</u> **30 minutes long**.

0.30

2. How long are the children's show?

Go Go Giggles

Super Ninjas

Sesame Street

30 minutes

30 minutes

90 minutes

90 minutes or 1 hour 30 minutes

3. Which show is the longest?

Aljazeera

4. Pete went to bed at 8.45pm and woke up at 6.15am the next day. How long did he sleep? 8.45pm to 9.45pm to 10.45pm to 11.45pm to 12.45am to 2.45am to 3.45am to 4.45am

1 hour 1 hour 1 hour 1 hour 1 hour 1 hour 1 hour

4.45am to 5.45am to 6.15am He slept for 9 hours 30 minutes

1 hour 30 minutes

- 5. The Pacific Transport bus left Suva at 9.15am and it reached Sigatoka at 11.30am?
- i. How long was the trip from Suva to Sigatoka?

9.15am to 10.15am to 11.15am to 11.30am **The**

The trip was 2 hours 15 minutes long.

1 hour 1 hour 15 minutes

ii. What should have been the actual arrival time if 15 minutes of delay occurred because the bus developed mechanical problems?

11.30 <u>Actual Time - 11.15am</u> -<u>00.15</u> 11.15

Activity B

- 1. The Lautoka General bus leaves Lautoka at 10.00a.m. and reaches Nadi at 12.00p.m. covering a distance of 120km.
 - i. How long did it take the bus to reach Nadi?

10.00 am to 11.00am to 12.00pm

1 hour

1 hour

2 hours

ii. Find the average speed of the bus.

 $AS = D \div T$

 $= 120 \text{km} \div 2 \text{ hours}$

= 60 km/ hour

- 2. A rental car leaves Ba town at 10.20a.m and reaches Tavua at 10.45a.m covering a distance of 75 kilometres.
 - i. How long is the drive?

10.45 The drive was 25 minutes long.

-<u>10.20</u>

<u>00. 25</u>

ii. Find the average speed of the car.

$$AS = D \div T$$

 $= 75 \text{km} \div 25 \text{minutes}$

= 3km/ minute

SUBJECTS: HEALTHY LIVING SOLUTION YEAR: 6 WORKSHEET# 7

ACTIVITY- Answer the following questions.

1. Name the four types of pollution.

Land, water air and noise pollution

2. State two ways of reducing air pollution.

Recycle waste paper, avoid burning rubbish, introduce strict laws on carbon/ smoke emission for factories/vehicles and plant more trees

3. Define sanitation.

Sanitation is any system that promotes proper disposal of human and animal waste. It is the provision of clean drinking water and adequate sewage disposal.

4. How can you dispose the fruit peelings?

We can put it in the compost.

5. Who helps the people to dispose rubbish in towns and cities?

The Town / City Council

6. Which type of toilet is the best? Why?

Flush Toilet because the waste is flushed away and disposed in the septic tank. It prevents the spread of diseases which may result from open defection example diarrhea and intestinal worm infections but also typhoid, cholera, hepatitis, polio, trachoma, and others.

1075 LOVU SANGAM SCHOOL LESSON NOTES AND ACTIVITIES

SUBJECT: HINDI SOLUTIONS YEAR 6 WORKSHEET #7

STRAND	लिखना और निर्माण करना
SUB STRAND	पढ़ना एवं सर्वेक्षण करना
CONTENT	विस्तृत श्रेणी के काल्पनिक व ज्ञानवर्घक ग्रंथों का रचना व तुलना करना ।
LEARNING	
OUTCOME	

अभ्यास १: पाठ के अनुसार सही शब्द से रिक्त स्थान भरिए ।

- क. बेटा, स्वर्ग यही धरती पर है।
- ख. सब लोगों में प्रेम, सुमती और एकता हो, वही स्वर्ग है।
- ग. मनुष्य यदि कोशिश करे तो वह सब कुछ कर सकता है।
- घ. आप भी बचपन से इन गुणों को अपने अन्दर लाने का प्रयास करिए ।

अभ्यास २ : इन शब्दों के विलोम शब्द लिखिए ।

१. नरक -स्वर्ग अज्ञानी स्वर्ग २. अवगुण-गुण मीठी ३. जानी -अज्ञानी ८. दानी-लोभी गुण प्. कड़वी - **मीठी** सुमती लोभी ६. कुमती - **सुमती**

कविता प्रश्न

- १. राखी वर्ष के किस महीने में आती है ?
 - क. चैत्र ख्रावन ग. फाल्गुनख
- २. राखी किन लोगों का त्योहार है ? क. चीनी ख. जापानी गिहिन्दू
- ३. राखी कहाँ पर बाँधी जाती है ? क कलाई ख. सिर ग. हाथ
- श. राखी का दूसरा नाम क्या है ?क. डोरा या रक्षा बंधन ग. ताली

निबन्ध - marking criteria

कायटीरिया	वणर्नकर्ता
१. तरीका	वाक्य संरचना, शब्दावली, शीर्षक दिया गया, विचारों का प्रवाह, पूर्ण वाक्य
२.परिचय	उचित व स्पष्ट रूप से लिखने का कारण बताना
३. सामग्री	५ प्रासंगिक विचारों को उद्घारण सहित लिखना
८. उपसंहार	उचित व सही रूप से निबन्ध से जुड़ा है
५. शुद्धता	वर्तनी और व्याकरण

YEAR 6 I-TAUKEI

ANSWER SHEET WK 7

Cakacaka Lavaki

- 1.rarawa
- 2.vavaku
- 3.balabalavu
- 4.vaivaini
- 5.saqoqo
- 6.vakamamadataka
- 7.wawe
- 8.uturaka
- 9.qovia
- 10.kila

SUBJECTS: SOCIAL STUDIES YEAR: 6 SOLUTION 7

STRAND	RESOURCES AND ECONOMIC ACTIVITIES
SUB – STRAND	People And Place
CONTENT LEARNING	Gather information and discuss about the different aspects of work, career
OUTCOME	path and their effects on the workplace and its people.

ACTIVITY

1. Prepare Ratu's family income and expenditure by completing the table below.

Ratu works as a doctor in Lautoka Hospital. He earns \$1500 for a month. Ratu's wife is a school teacher; she earns \$900 a month.

Here are the monthly expenses for the family:

Food -\$500	Electricity - \$100
Payments - \$200	Telephone - \$50
Fuel -\$100	Paying Babysitter- \$400
Medical -\$50	Pocket - \$50
Clothing - \$100	Sending to the grandparents- \$300

Ratu's family income and expenditure

INCOME	\$	\$
Ratu's income	1500	
Ratu's Wife	900	
TOTAL INCOME		2400
EXPENSES		
Food	500	
Payments	200	
Fuel	100	
Medical	50	
Clothing	100	
Electricity	100	
Telephone	50	
Babysitter	400	
Pocket	50	
Grandparents	300	
TOTAL EXPENSES		1850
SAVINGS		\$550

- 2. Why do you need to save some money?
 - For emergency purposes
 - For future investment
- 3. How do your parents keep their savings?
 - Deposit it in the bank
 - Put it in the piggy banks

SUBJECTS: ELEMENTARY SCIENCE YEAR: 6 SOLUTION 7

STRAND	Energy
SUB – STRAND	Energy Transformation and Conservation
CONTENT LEARNING	Gather information about alternative forms of energy used in Fiji.
OUTCOME	

ACTIVITY

- 1. Explain the difference between renewable and non- renewable energy.
 - Renewable energy is where the source of energy is from the natural environment. It is unlimited in supply, affordable, reliable, available and environmental friendly. Examples are solar, hydro, wind and wave and bio- fuel.
 - Non- renewable energy is supplied from the earth's itself but it takes millions of years to regenerate. It is limited in supply, costly, creates pollution, example, coal, gas and oil.
- 2. Explain how hydro turbines work?
 - Inside the power station there are huge rotating wheels called turbines.
 - It is made up of curved blades which work when the pipe carries steam in power station boilers.
 - Fossil fuels heat the water in the boilers. The steam flows over the rows of turbine blades.
 - The pressure of the steam makes the blade spin round at fast speeds.
- 3. From where the methanol can be produced in Fiji?
 - Wood
- 4. How renewable energy contributes to economic growth in Fiji?
 - Renewable energy will lead to more developments to take place in the rural areas which will attract more tourists.